# SDR ASAA2013052694885

- Difficulty date: May 26, 2013
- Submitted: May 29, 2013
- Operation: Air carrier
- Aircraft: N703AS
- Make and model: Boeing 737490
- Aircraft serial: 28893
- Aircraft time: 47,650 hours, 26,708 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 65C264594
- Condition: Corroded
- Location: Bs 727d
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON REMOVAL OF NR 2 AFT CARGO FLOORBOARD, FOUND FLOOR SPLICE AT BS 727D CORRODED.  ACFT GROUNDED.  BLENDED AND FOUND TO BE OUT OF LIMITS.  FABRICATED, ALODINED, PRIMED AND TOPCOATED NEW FLOORBOARD SPLICE IAW SRM 53-60-53, FIG 101-51-10-02-0G-0, 51-40 05-00-0 AND SOPM 20-41-02.
